Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

On treatment for migraines with aura. Topomax prescribed. Feeling numbness, pain in the chest, arms and legs. Have visual disturbances. Suggestions?

I am currently being treated for migraines with aura and was prescribed topomax 100mg per day which has been increased to 200 mg a day. I suffer from really bad episodes of numbness but for the last seven weeks I have been suffering a chronic headache that has been getting worse each day to the point that it s now unbearable. I m vomitting as well and suffering from pain in other areas of my body such as my chest and arms and sometimes legs. My visual disturbances have heightened as well. I am awaiting an appointment with a neurologist but was just prescribed steroids by gp, I m on my third day and they re having no effect. Im now at the point that I can hardly get out of bed. Have you any suggestions?
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Dear Breenaa1
Your migraine appears to have aggravated and has converted to chronic daily headache migrainous kind. Apart from topiramate there are other drugs that are effective in migraine and more effective in the daily variant. Please consult a neurologist as you need prescription for all of these drugs and need to be given under strict physician's supervision. Till try some deep breathing exercises that are shown to decrease the intensity of migraine.
Answered: Sat, 8 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor